# SDR F3LA2008111800716

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 19,082 hours, 9,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THAT DURING INSTALLATION OF THE ESCAPE SLIDE THE L2 DOOR HANDLE WAS ABLE TO MOVE INTO THE CLOSED POSITION BEFORE THE DOOR WAS CLOSED.  MAINTENANCE REMOVED AND REPLACED THE DOOR HOOK IN ACCORDANCE WITH AMM 52-13-21-420-052.
